So today I took Vyvanse for the first time ever, and is my first time ever taking a medication for ADHD or ADD and I came home early from school because I'm experiencing all of these weird side effects like Jittering, I'm shakey, very drowsy, I'm tired, sweating, not alot of energy, and I'm not sure if its just me but I'm very hungry and I really don't feel like eating, is it just that I have no appetite while on this drug? Or I just don't have enough energy? If this drug makes me have no appetite I don't know If I want to take this drug because I don't want to starve myself, is all of this normal for my first time ever taking this type of medication? By the way I only took 1 30mg tablet.
These are all side effects of stimulants like Vyvanse. Many of them will get better in time but if they are uncomfortable, you should talk to your prescribing Dr about them. Appetite suppression is very common when taking stimulants but it usually does get better in time.
If you lose weight on your first month taking it they will lower your dosage. You'll get used to it, takes usually 3 days.
- Vyvanse Information for Consumers
- Vyvanse Information for Healthcare Professionals (includes dosage details)
- Side Effects of Vyvanse (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 2 May 2011 • 2 answers
Updated 8 Apr 2018 • 6 answers
Updated 23 Oct 2014 • 2 answers
Updated 9 Jul 2013 • 1 answer
Updated 18 Jun 2014 • 2 answers